Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Heart Diseases
Health Discussion Forum

 My mother recently had an abdominal aortic anureyism. She is now on a respirator and was have dialysis?
treatment 3 times a week and is unable to speak. Our family has decided to discontinue the dialysis treatment and I was wondering if someone knew how much time we will have left with her?...


 what is your overall input on heart disease?
...


 Info about PaceMakers?
Ok someone close to me needs a pacemaker because after an operation to clear the arteries, his heart could not handle it and his heart got really weak and he needs a pacemaker. My question is, is ...


 Where can I purchase a copy of the ICD 10 CM?
Would I have to ask a coroner for this copy since it's supposedly only used for death certificates?...


 why can i feel my pulse?
I don't mean through the normal neck and wrist checks. I mean for as long as I can remember I've been able to count how many times heart beats without using an extremity. I'm 20 now ...


 Chest Pains and Nausea?
I woke up this morning (around 4 am) with pain in the middle of my chest and throughout my ribcage. I was also really nauseous and weak. now it's almost 12 hours later and I still feel the same. ...


 hear my heart beat?
when i lay down with my ear pressed against my pillow, i can hear my heart beat..
is this normal?...


 How to faint durring gym class?
How do I do that?...


 Pain in my lower leg help asap?
hi all two nights ago at work I started having this pain in my left lower leg on the left side. Its hard to explain but the pain is not in my calf its on the side of the leg. It hurts like hell, its ...


 What is an easy way to heal a broken heart?
I just recently broke up. . . And i dont know what to do really?
i loved him):
He just left me like that!
Anyway in a can just get over it?...


 heart requirements?
Hello everyone...
I have a question...I had a time with no exercises for 10 months...recently I noticed that my heart is pounding fast and I have high pulse (but I have low blood pressure, about ...


 Do horror movies cause heart attack for a normal person like me ?
Someone asked this question I know, but I wanna ask, that I am a horror movies addict and no horror movie scared me from the last about 100 horror movie, do I have something like anti-fear or because ...


 Plz help 10 points for advice thank you?
Ok i am 21 years old and female.
I moved some furniture a couple of days ago well the day after i did it i woke up and my left shoulder was sore.
Well now i keep getting these kinds in my ...


 leg pain and blood clots helo!?
i all ok Im having this weird pain in my leg. If you feel your knee cap then go to the left of it where it creases in, then go straight down from there, thats where it hurts. It hurt there like two ...


 when you took a heart attack years ago, you were in a hospital bed for a long time?
now your up and about after a short while....Who decided they would start to do this and why is it ...


 Are other people sometimes to blame for lifestyle diseases?
Diseases such as say heart disease, stroke and cancer or conditions such as obesity and allergies....


 How do I lower my blood pressure?
Hey, I'm 23, and recently went to my dentist, and found out I have High blood pressure. I've been taking omega 3 pills, and working out recently a bunch, but still the same. I think it ...


 what electrolytes that require fasting or no water intake for electrolyte test.?
I just want to make sure that our procedure is correct because we dont require fasting for any electrolyte test.

Thank you....


 my husband had a holter machine and it read,,,, 1 tachycardia episode <100bpm 50 bradycardia episodes <60bp?
with 3 ST ...


 what foods or actions cause high blood pressure?
...



me
MY HEART stops beating or feels like it skips a beat?
My chest will get tight and so will my throat and my body will tingle for a second. Why is this? It started the day after I tried ecstacy. I know ecstacy is dumb and it's bad for you. I only tried it once so I don't need to get lectures of how stupid I am. But my heart worries me everytime I get that feeling and it happens like everyday.
                      









paddingzero
It's possible that you could have damaged your heart. You said you get a tight chest and your body tingles before it happens? These are not the usual anxiety symptoms.

I suffer with anxiety. My anxiety is paranoia that my heart will give in. I do get skipped beats a lot and like today, my HR is elevated. I also get pains all over. In my chest, back etc. But they are usually short lived.

I've never had what you have experienced though. If the same thing happens every time you get these episodes it's likely to be either a neurological issue, or a physical issue with the heart or arteries.

Go see a doctor, or go to ER. I don't want to scare you or anything like that, it's likely to be nothing. But, a 1 hour wait in ER will get you seen quickly and you can put your mind at rest. If it is something more than anxiety then at least you got to it before any serious harm was caused and you can begin to control it.

There are people all over the world that do cocaine and ecstasy and end up having a heart attack whilst doing those drugs.

I think the ecstasy defiantly had a part to play in how you are feeling. Because ecstasy effects the brain you may have cause neurological damage.


Justin
Rating
Please delete the answers from the others in here who from what I've read, have no actual knowledge of ecstacy. It does not CAUSE heart conditions. The only place ecstacy can (still NOT PROVEN) harm someone is in the brain. Specifically the serotonin transmitters. Real ecstacy: Methylenedioxymethamphetamine (MDMA), works by making your brain secrete a HUGE amount of serotonin. Then it blocks reabsorption of TRYPTOPHAN, which is the first presursor to serotonin. So to give you the exact process, tryptophan is converted into 5 - htp and then into serotonin. So by blocking that reabsorption of tryptophan, it basically stops serotonin from being created from tryptophan for a few days. That's where the "DEPRESSION" comes from.

To actually answer why your heart may be unhealthy. You A. Had a pre-existing condition that basically was increased by the stimulant you took. B. You didn't take any real ecstacy (This is true 99 percent of the time), and this is why you should be concerned. Basically lets put it this way, there are few ecstacy labs that ever make it to the final stages of manufacture. This is because usually they are amateur clandestrine chemists that don't actually know what they are doing.

Anyways you COULD be allergic to any of the different chemicals that were in the "ecstacy" tablet you took. Many chemicals from lye (drain cleaner), cocaine, meth, caffiene, PMA, dex, GHB, etc. The best thing for you to do is to go to your family physician. They will listen to your heart. Coming on here will only result in answers from people looking to scare you, as you can see from the others.

Anyone who tells you that you hurt your heart from ecstacy is wrong. Hopefully this helps you. And trying ecstacy isn't stupid, it's experimentation. Sometimes trying something answers more questions then reading about it. Have fun in life, but do research to be safe.


Queryman
Rating
Your symptoms are due to Extrasystole aka Ectopic Beats. Read on...

# Ectopic heartbeat is an irregularity of the heart rate and heart rhythm involving extra or skipped heartbeats.

# Ectopic heartbeats are small variations in an otherwise normal heartbeat that causes an irregular pulse. They may occur without an obvious cause and are usually harmless.

# Sometimes they are associated with chemical (electrolyte) problems in the blood, which need treatment. They can also happen with ischemia caused by a decrease in blood supply to the heart.

# Ectopic beats may be caused or made worse by excessive smoking, alcohol consumption, caffeine, certain medications such as stimulants, and some illicit drugs. This could be the cause in your case. Shun them.

# In adults, ectopic beats are common. Their causes should be investigated even if it turns out that no treatment is needed.

Though it may not be harmful, better to get checked up.


formerly_bob
Rating
Ecstacy often triggers heart arrhythmias. The reason isn't usually clear, but its possible that you have always had a minor hear irregularity that was not apparent until now, or maybe there is now an imbalance in neurotransmitters that affect your heart. The problem made eventually fade away, but there's no way to predict what will happen next. It would be a good idea to see a cardiologist to get an evaluation of the problem. If you go to a cardiologist, be honest about the drugs.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.054
Copyright (c) 2013 Drug3k Wednesday, September 17, 2014
Terms of use - Privacy Policy